The Balance of Payments in a Monetary Economy
Bibliographic Data
| ID | 9720837 |
|---|---|
| Authors | Edward A Kuska, John F Kyle |
| Year | 1979 |
| Volume | 46 |
| Issue | 181 |
| Pages | 101 |
| Publication date | 1979-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Economica (JOURNAL) |
| Journal identifiers | ISSN: 0013-0427 • E-ISSN: 1468-0335 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2553114 |
| OpenAlex | W4301935660 |
| Language | EN |
Balance (ability) · Balance of payments · Economics · Monetary economics · Economic theories and models
| Highly cited | No |
|---|